Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)


On homotopization of the unitary $ K_1$-functor

Author: V. I. Kopeĭko
Translated by: N. B. Lebedinskaya
Original publication: Algebra i Analiz, tom 20 (2008), nomer 5.
Journal: St. Petersburg Math. J. 20 (2009), 749-755
MSC (2000): Primary 19B28
Published electronically: July 21, 2009
MathSciNet review: 2492361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A unitary $ K_1$-analog of the Karoubi-Villamayor functor is constructed, which solves the problem of homotopization of the unitary $ K_1$-functor on the category of rings with involution.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 19B28

Retrieve articles in all journals with MSC (2000): 19B28

Additional Information

V. I. Kopeĭko
Affiliation: Kalmyk State University, 11 Pushkin Street, 358000 Elista, Russia

PII: S 1061-0022(09)01071-1
Keywords: Ring with involution, unitary group, homotopization of a functor, Higman's trick, Karoubi--Villamayor functors, hyperbolic rings
Received by editor(s): September 10, 2007
Published electronically: July 21, 2009
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia